# SDR DALA2016050903789

- Difficulty date: April 21, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 40,490 hours, 18,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ERA 545959-14, 2 HOLES ELONGATED IN LAVATORY SERVICE PANEL. COMPLIED WITH ERA 545959-14, REV ORIGINAL, 2 HOLES ELONGATED IN LAVATORY SERVICE PANEL. REF NR CARDS.
